Some nonunique random fixed point theorems in Polish spaces

S. V. Bedre, S. M. Khairnar, B. S. Desale

Abstract


In this paper, we prove the existence of some nonunique random fixed point theorems for random mappings in the context of separable complete G-metric spaces. Our study includes the special cases of orbitally complete G-metric spaces, G-metric spaces with two metrics and the G-metric spaces satisfying the minimal class condition.

Full Text: PDF

How to Cite this Article:

S. V. Bedre, S. M. Khairnar, B. S. Desale, Some nonunique random fixed point theorems in Polish spaces, Advances in Fixed Point Theory, Vol 4, No 4 (2014), 586-604

Copyright © 2014 S. V. Bedre, S. M. Khairnar, B. S. Desale. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.